80 ct pkg
Gluten free. Compare to the active ingredient in Aleve pm (This product is not manufactured or distributed by Bayer HealthCare LLC, distributor of Aleve pm). Naproxen Sodium, 220 mg Diphenhydramine Hydrochloride, 25 mg Tablets. Pain reliever (NSAID)/Nighttime sleep-Aid. Sleep Aid plus 12-Hour Pain Reliever. 80 Caplets (Capsule-shaped tablets). Our pharmacists recommended. Questions or comments? 1-800-719-9260.